Pacific Journal of Mathematics

On projections of real algebraic varieties.

C. Andradas and J. M. Gamboa

Article information

Pacific J. Math., Volume 121, Number 2 (1986), 281-291.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G30
Secondary: 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx]


Andradas, C.; Gamboa, J. M. On projections of real algebraic varieties. Pacific J. Math. 121 (1986), no. 2, 281--291.

Export citation


  • [A-G] C. Andradas and J. M. Gamboa, A note on projections of real algebraic sets, Pacific J. Math., 115 (1984), 1-11.
  • [B] G. W. Brumfiel, Partially ordered fields and semialgebraic geometry, London Math. Soc. Lecture Notes 37, (1979).
  • [C-R] M. Coste and M. F. Roy, La topologie du spectre reel, Cont. Math., 8 (1982), 27-59.
  • [D-R] D. W. Dubois and T. Recio, Order extensions and real algebraicgeometry, Cont. Math., 8 (1982), 265-288.
  • [E-L-W] R. Elman, T. Y. Lam and A. Wadsworth, Orderings under field extensions, J. reine ang. Math., 306 (1979), 7-27.
  • [H] R. Hartshorne, Algebraic Geometry, G.T.M. 52, Springer-Verlag, (1977).
  • [P] A. Prestel, Lectures on formally realfields, I.M.P.A. no. 25, (1975).